奇异二阶微分方程积分边值问题正解的存在唯一性  被引量:7

EXISTENCE AND UNIQUENESS OF POSITIVE SOLUTION FOR SECOND ORDER SINGULAR DIFFERENTIAL EQUATION WITH INTEGRAL BOUNDARY CONDITIONS

在线阅读下载全文

作  者:张兴秋[1,2] 

机构地区:[1]华中科技大学数学与统计学院,武汉430074 [2]聊城大学数学科学学院,聊城252059

出  处:《系统科学与数学》2010年第10期1407-1416,共10页Journal of Systems Science and Mathematical Sciences

基  金:山东省高等学校科技计划项目(J10LA53);国家自然科学基金(10971179);聊城大学科研启动基金(31805)资助项目

摘  要:利用上下解方法结合极值原理研究一类带积分边值条件的奇异二阶微分方程正解的存在性以及唯一性,给出了C[0,1]和C^1[0,1]正解存在唯一的一个充分条件.非线性项允许在t=0,1和x=0处具有奇异性.By applying upper and lower solutions method together with maximal principle, the existence and uniqueness of positive solutions for a class of second order singular differential equations with integral boundary value problems are investigated.Sufficient conditions for the existences and uniqueness of C[0,1]positive solution as well as C^1[0,1]are given. The nonlinearity f(t,x) may be singular at t =0,1 and x =0.

关 键 词:奇异方程 积分边值问题 上下解 正解 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象